BOUNDARY CONDITIONS FOR THE HELMHOLTZ EQUATION IN DUCT-LIKE GEOMETRIES.

A. Bayliss*, E. Turkel

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contribution

2 Scopus citations
Original languageEnglish (US)
Title of host publicationUnknown Host Publication Title
PublisherInt Assoc for Mathematics & Computers in Simulation
Pages455-458
Number of pages4
StatePublished - Dec 1 1982

ASJC Scopus subject areas

  • Engineering(all)

Cite this